# SDR AMTA200501105

- Difficulty date: November 23, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 28, 29 EMERGENCY FLOOR PROX LIGHTING INOPERATIVE.  RECONNECTED WIRES TO LIGHT ASSY AT ROWS 28, 29.  OPS OK GOOD.  (K)
